T Nation

Stopping TRT Cold Turkey


Morning gang, first time posting here. Have been on and off TRT for the past few years up until this past November when my doctor decided it was time for me to stop cold turkey. It has been 6 weeks since I had my last shot of cyp (100mg per week). I had the basic FAI and E2 blood tests done this past weekend just to see where things are at. Here is what the results showed:

E2-89 pmol/L
Testosterone-5.86 (5.80-28.0) nmol/L
SHBG-15 (13-71) nmol/L
Free Androgen Index-40.1 (14.8-94.8)

Now my doctor has never done any blood tests other than the FAI and E2 as he says this is all he needs to go by. Long story short, I feel like I have been hit by a truck. No desire to do anything!!! Any ideas as to where I should go from here? Besides trying to find a doctor that knows hormones.



Why did you stop?

Please see: About the T Replacement Category

Note the first two links there and the one on finding a TRT doc.

Post more info about you as per the advice for new guys sticky.


Dr had me stop cause my prior tests were to high so he said I no longer need trt:

Test-27.4 (5.86-28.0)
SHBG-13 (13-71)
Free Androgen Index-224.4 (14.8-94.8)


On TRT, your levels are high because of the T dosing and your own production is zero.
What you describe does not make any sense. Maybe your doc is an idiot.


If that really is the only reason and you’re not holding any vital info, then your doctor truly is clueless and dangerous fellow. Where you are going from there is everything starting from depression and possible serious health issues to early grave. Do what Ksman told you and find another doctor. Unless your doctor made you to have some kind of small break for some reason, but 6 weeks break when using cypionate doesn’t hold any purpose.


Not holding back any kind of info at all, what I shared is all I have to go by.


Would you guys recommend I start taking small doses of say 50mgs till I get in to see a new doctor?


I can’t improve upon the dosing suggested in the protocol for injections sticky, that is not a sticky anymore.
See second post in the thread in this forum that is a sticky.